MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 2/1/2022, it was reported by a sales representative via email that an ar-3653ttsp knotless fibertak dr would not set, even after multiple attempts from the surgeon to deployed the anchor.This was discovered during a rcr procedure on (b)(6) 2022.Additional information received on 2/2/2022: the case was completed by the doctor using (2) 2324kbcct 4.75 swivelock anchors.Nothing broke inside the patient and case was completed successfully without further issues.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.

Brand Name
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19247077
Report Number1220246-2024-02788
Device Sequence Number17789588
Product Code MBI
UDI-Device Identifier00888867370081
UDI-Public00888867370081
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberKL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Device Catalogue NumberAR-3653TTSP
Device Lot Number14217544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown